Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Prescribed antibiotics for recurring UTI. Have blood in urine. Should I see urologist?

For a number of years, I have been having UTI s quite regularly. My doctor prescribes antibiotics , but they always seem to come back. Taking antibiotics leaves my immune system at a low rate, which takes a long time to build up again. My doctor says that at my age, 67, female, the bladder drops and that I am prone to get these UTI s more often. I have been taking cranberry supplements for a while, but another UTI is back again. The last coupleof days I ve noticed a little blood in my urine. Should a see my urologist for this problem?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
UTI is a common problem for females.
If there is blood in the urine,it can be due to many causes like UTI,Kidney/Ureteric/bladder stone,Any tumour etc.
Please take plenty of fluids.
Consult your Urologist and get the correct diagnosis.
Wish you good health
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor